# SDR SWIA201440509

- Difficulty date: December 2, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 39,265 hours, 33,023 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER AILERON SHROUD PANEL 599AB IS CHAFED., BLENDED CHAFE ON LT LOWER AILERON SHROUD PANEL 599AB IAW REO.
